# SDR FDEA201010073973

- Difficulty date: October 7, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950-1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE LBL 25 BS 1140 - BS 950 PLUS 10" REMOVED SEAT TRACK LBL 25 BS 950 PLUS 10" TO 1140 IAW B727 SRM 51-30-2, FABRICATED   NEW SEAT TRACK LBL 25 BS 950 PLUS 10" TO 1140, IAW B727 53-10-5 FIG 1 AND INSTALLED   NEW SEAT TRACK LBL25 BS 950 PLUS 10" TO 1140 IAW B727 SRM 51-30-2. SEAT FAB FROM BAC   1520-7178T6 DIM: 115 1/2".
